# SDR DALA2017112208258

- Difficulty date: December 31, 2016
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,092 hours, 11,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WAS DISCOVERED IN STRINGER 2L VERTICAL FLANGE AT BS 390 . COMPLIED WITH ERA 509702-14.
